Asian Journal of Mathematics

Volume 17 (2013)

Number 3

Manifolds with nef cotangent bundle

Pages: 561 – 568

DOI: http://dx.doi.org/10.4310/AJM.2013.v17.n3.a7

Author

Andreas Höring (Laboratoire de Mathématiques J. A. Dieudonné, Université de Nice Sophia Antipolis, Nice, France)

Abstract

Generalising a classical theorem by Ueno, we prove structure results for manifolds with nef or semiample cotangent bundle.

Keywords

cotangent bundle, nef, Iitaka fibration, algebraic foliation

2010 Mathematics Subject Classification

14D06, 14E30, 14F10, 14J40, 32J27

Full Text (PDF format)